Advertisement

Reactions Weekly

, Volume 1729, Issue 1, pp 89–89 | Cite as

Cycloserine

Acute psychotic schizophrenia and acute psychosis: 2 case reports
Case report
  • 23 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 25-year-old man developed acute psychotic schizophrenia and a 28-year-old woman developed acute psychosis during treatment with cycloserine for multi-drug resistance tuberculosis [route not stated].

Case 1: A 25-year-old man, who had pulmonary multi-drug resistance tuberculosis, started receiving anti-multi-drug resistance tuberculosis (anti-MDR-TB) therapy with cycloserine 750mg along with kanamycin, levofloxacin, ethionamide, ethambutol, pyrazinamide and pyridoxine on 22 March 2014. He had a history of treatment failure [specific drugs not stated] and loss to follow-up. Twenty eight days after anti-TB treatment, he came to hospital due to crying, agitation and he kept moving around to do prays. Then, he was hospitalised in a psychiatric ward. His eye...

Reference

  1. Reviono R, et al. Influence social and healthcare support on psychiatric adverse events in MDR-TB patient. Journal of Infection in Developing Countries 12: 592-596, No. 7, Jul 2018. Available from: URL: http://doi.org/10.3855/JIDC.10352 - IndonesiaCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations